Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 286490, 15 pages
http://dx.doi.org/10.1155/2015/286490
Research Article

Modelling of Cellular Networks with Traffic Overflow

The Chair of Communication and Computer Networks, Poznań University of Technology, Polanka 3, 60-965 Poznań, Poland

Received 29 September 2014; Accepted 29 January 2015

Academic Editor: Jian Li

Copyright © 2015 Mariusz Głąbowski et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mariusz Głąbowski, Sławomir Hanczewski, and Maciej Stasiak, “Modelling of Cellular Networks with Traffic Overflow,” Mathematical Problems in Engineering, vol. 2015, Article ID 286490, 15 pages, 2015. doi:10.1155/2015/286490